| Model Number |
10-P3215-13P |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information - unknown.Occupation - other; sales representative.Evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.This report is number 3 of 5 mdrs filed for the same event (reference 3005739886-2021-00028 / 00032).
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2021, in (b)(6), utilizing the vault alif system.During the procedure two (2) of the vault alif plates did not engage onto the cage.Also, one (1) cage and plate became unstable because the connector screw came off.The doctor was able to complete the case using other vault alif cages from the set.There was no patient injury reported but there was a forty-five (45) minute delay of the procedure because of the reported issues.
Additional Manufacturer Narrative
H3 device evaluation - returned components included the anterior cage (10-c3215-13) and (2) face plates (10-p3208-13p), a visual inspection of the product did not find any major damage.However, there was some glinting on the edges of the peek slot in the cage with a "shadow" the approximate size of the titanium insert (picture to be included).These marks could indicate the face plate and the cage may have been misaligned.If this misalignment were to happen, resulting in a gap, the application of the inserter or the set screw could cause a force to push the titanium insert out the back of the face plate.There is no way of proving if this is the case or not, as pieces were disassembled and there was no mention of at what point this occured.The only other evidence of damage was to one of the face plate titanium inserts that were pushed completely free of the face plate, where there were scrape marks on the side that were most likely created as the insert was pushed by the pin.A root cause was not identified.A complaint history review found (2) prevous entries.However, the complaint in those cases are not related to the subject of this complaint.Therefore, this is the first occurence of this type and does not at this time create a need for corrective action.This report is number 3 of 5 mdrs filed for the same event (reference 3005739886-2021-00028-1 / 00032-1).
Event or Problem Description
It was reported that a procedure was performed on february 5, 2021, in equador, utilizing the vault alif system.During the procedure two (2) of the vault alif plates did not engage onto the cage.Also, one (1) cage and plate became unstable because the connector screw came off.The doctor was able to complete the case using other vault alif cages from the set.There was no patient injury reported but there was a forty-five (45) minute delay of the procedure because of the reported issues.